# SDR DALA2021092905878

- Difficulty date: September 29, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 65,409 hours, 29,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 CRACK INDICATIONS RIGHT FR 16 FITTING 7 HOLE #3. CORRECTIVE ACTION: COMPLIED WITH ERA 594388-14 REV O. (1965313)
